Benadryl Overdose

Sunday, July 21, 2013

An overdose of diphenhydramine (Benadryl) causes anticholinergic syndrome.

Benadryl is an antihistamine. It blocks the effects of natural chemical histamine in the body. Benadryl is used to treat sneezing, runny nose, itching, watery eyes, hives, rashes, itching, and other symptoms of allergies and the common cold. The Benadryl is also used to suppress coughs, to treat motion sickness, to induce sleep, and to treat mild forms of Parkinson’s disease. It can also be used for purposes other than those listed in this medication guide.

Benadryl Overdose

Benadryl never be taken in greater quantity than that prescribed. The maximum amount of diphenhydramine to be taken over a period of 24 hours is 300 Mg.
Magnesium Overdose Symptoms, Causes, Treatment
What is Benadryl overdose? What kind of condition?-Substance Abuse
-Overdose
Causes -Psychological Factors
-Substance Abuse
-Addiction
-Overdose
Symptoms -Agitation
-Irregular Heart Rhythm
-Fever
-Low Blood Pressure
-Blush
-Nausea
-Confusion
-Hallucinations
-Vomiting
-Drowsiness
-Seizures
-Delirium
-Psychosis
-Quick Breathing
-Pain - Stomach
Found In -Children
-Men
-Women
Contagious Not
Treatment -Let Consumer
-Fluid Replacement
-Emergency Intervention
-Medication
Prevention-Avoid Consumption
-Moderation
TreatmentComplete Recovery With Early Treatment
SpecialistEmergency Department Toxicologist
Benadryl Overdose Photos-Google
-Bing
-Flickr

0 comments:

Post a Comment